| Model Number |
EVOLUTPRO-29-US |
| Medical Device Problem Codes |
Perivalvular Leak (1457); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
04/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, after implantation of the valve, mild paravalvular leak (pvl) was noted.Subsequently, a post-implant balloon aortic valvuloplasty (bav) was completed with a 23-millimeter (mm) balloon.During the post-implant bav, the valve dislodged, which resulted in the patient having severe pvl.In response, the attending physician decided to implant a second valve into the previously implanted valve.After implant of the second transcatheter valve, the patient's pvl improved.
Additional Manufacturer Narrative
Continuation of d10: product id envpro-16-us (lot: 0012896875); product type: 0195-heart valves; implant date (b)(6)2026; explant date (b)(6)2026 select patient information cannot be included in the regulatory report due to regional privacy regulations. medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Updated data: b5.Corrected data: h6.Annex e code was erroneously omitted from the initial medwatch.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, after implantation of the valve, mild paravalvular leak (pvl) was noted.Subsequently, a post-implant balloon aortic valvuloplasty (bav) was completed with a 23-millimeter (mm) balloon.During the post-implant bav, the valve dislodged, which resulted in the patient having severe pvl.In response, the attending physician decided to implant a second valve into the previously implanted valve.After implant of the second transcatheter valve, the patient's pvl improved.Additional information was received that a pre-implant bav was not performed as the patient's calcification was not considered severe.A pre-shaped guidewire was used during the implant procedure.The deployment starting point was at the mid-section of the pigtail catheter.Prior to valve dislodgement, the implant depth on the non-coronary cusp (ncc) and the left coronary cusp (lcc) was 3 mm.The direction of dislodgement was aortic.After valve dislodgement, the implant depth on the ncc and lcc was 0mm.Following the implant of the second valve, mild pvl remained.There was nothing in terms of patient anatomy that contributed to the dislodge.